# SDR UALA2012111206479

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SHEAR WEB AT BS 1681 RBL 50 REQUIRES REMOVAL DUE TO FLOORBEAM ACCESS.  MAJOR REPAIR ACCOMPLISHED: REMOVED SHEAR WEB DOUBLER REPAIR AT BS 1681 TO EVALUATE CORROSION ON SHEAR WEB.  REMOVED CORROSION.  FABRICATED & INSTALLED REPAIR DOUBLER PER ECRA 5330-04259 & SRM 51-40-02.
